# SDR UIEA2020050500935

- Difficulty date: May 1, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 81,198 hours, 17,562 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 28VS200Y4B2
- Part serial: 579A
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT WHEN STARTING ON GROUND.( TRANSFERRED APU TO MDDR #127810, CAT 'C', REF MEL 49-11-01A. DUE 11MAY.  LP 1232313 ITEM 4: T/S APU IAW FIM 49-11 FT 989. TRU DEFERRED, SEE MDDR 127847. THIS CLEARS MDDR 127810. PLACARD REMOVED.   LP 1232313  ITEM 5: OPENED MDDR 127847 TRU INOP IAW MEL 24-32-01B, CAT 'D'.  LP 1232322:  REPLACED APU TRU IAW 24-32-04, OPS CHECK GOOD. THIS CLEARS MDDR 127847. PLACARD REMOVED.   )
